# SDR FDEA201103231284

- Difficulty date: March 23, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT FIXED T/E BEAM IS CRACKED AT RUD STA 97.354 SDR ENTERED IN ERROR. CONSIDERED MINOR REPAIR
